The stability of the quartic functional equation in various spaces. (English) Zbl 1205.39029

Summary: The purpose of this paper is first to introduce the notation of intuitionistic random normed spaces, and then by virtue of this notation to study the stability of a quartic functional equation in the setting of these spaces under arbitrary triangle norms. Then we prove the stability of above quartic functional equation in non-Archimedean random normed spaces. Furthermore, the interdisciplinary relation among the theory of random spaces, the theory of non-Archimedean spaces, the theory of intuitionistic spaces and the theory of functional equations are also presented in the paper.


39B82 Stability, separation, extension, and related topics for functional equations
28E99 Miscellaneous topics in measure theory
39B52 Functional equations for functions with more general domains and/or ranges
46S10 Functional analysis over fields other than \(\mathbb{R}\) or \(\mathbb{C}\) or the quaternions; non-Archimedean functional analysis
Full Text: DOI


[1] Ulam, S.M., Problems in modern mathematics, (1964), Wiley New York, (Chapter VI) · Zbl 0137.24201
[2] Hyers, D.H., On the stability of the linear functional equation, Proc. natl. acad. sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[3] Aoki, T., On the stability of the linear transformation in Banach spaces, J. math. soc. Japan, 2, 64-66, (1950) · Zbl 0040.35501
[4] Rassias, Th.M., On the stability of the linear mapping in Banach spaces, Proc. amer. math. soc., 72, 297-300, (1978) · Zbl 0398.47040
[5] Cho, Y.J.; Park, C.; Saadati, R., Functional inequalities in non-Archimedean Banach spaces, Appl. math. lett., 10, 1238-1242, (2010) · Zbl 1203.39015
[6] Czerwik, S., Functional equations and inequalities in several variables, (2002), World Scientific River Edge, NJ · Zbl 1011.39019
[7] Hyers, D.H.; Isac, G.; Rassias, Th.M., Stability of functional equations in several variables, (1998), Birkhäuser Basel · Zbl 0894.39012
[8] Miheţ, D., Fuzzy stability of additive mappings in non-Archimedean fuzzy normed spaces, Fuzzy sets systems, 161, 2206-2212, (2010) · Zbl 1206.46066
[9] Rassias, Th.M., Functional equations, inequalities and applications, (2003), Kluwer Academic Publishers Dordrecht, Boston and London · Zbl 1047.39001
[10] Baak, C.; Moslehian, M.S., On the stability of \(J^\ast\)-homomorphisms, Nonlinear anal. TMA, 63, 42-48, (2005) · Zbl 1085.39026
[11] Jun, K.W.; Kim, H.M., The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. math. anal. appl., 274, 867-878, (2002) · Zbl 1021.39014
[12] Rassias, Th.M., Solution of the Ulam stability problem for quartic mappings, Glas. mat. ser. III, 34, 243-252, (1999) · Zbl 0951.39008
[13] Alsina, C., On the stability of a functional equation arising in probabilistic normed spaces, (), 263-271, Oberwolfach, 1986
[14] Miheţ, D.; Radu, V., On the stability of the additive Cauchy functional equation in random normed spaces, J. math. anal. appl., 343, 567-572, (2008) · Zbl 1139.39040
[15] Miheţ, D.; Saadati, R.; Vaezpour, S.M., The stability of the quartic functional equation in random normed spaces, Acta appl. math., 110, 797-803, (2010) · Zbl 1195.46081
[16] D. Miheţ, R. Saadati, S.M. Vaezpour, The stability of an additive functional equation in Menger probabilistic \(\varphi\)-normed spaces, Math. Slovak, (in press).
[17] Mirmostafaee, A.K.; Moslehian, M.S., Fuzzy versions of hyers – ulam – rassias theorem, Fuzzy sets systems, 159, 720-729, (2008) · Zbl 1178.46075
[18] Mirmostafaee, A.K.; Mirzavaziri, M.; Moslehian, M.S., Fuzzy stability of the Jensen functional equation, Fuzzy sets systems, 159, 730-738, (2008) · Zbl 1179.46060
[19] Mirmostafaee, A.K.; Moslehian, M.S., Fuzzy stability of the Jensen functional equation, fuzzy approximately cubic mappings, Inform. sci., 178, 3791-3798, (2008) · Zbl 1160.46336
[20] Saadati, R.; Vaezpour, S.M.; Cho, Y., A note on the on the stability of cubic mappings and quadratic mappings in random normed spaces”, J. inequal. appl., 2009, (2009), Article ID 214530 · Zbl 1176.39024
[21] R. Saadati, C. Park, J.M. Rassias, Gh. Sadeghi, Stability of a quartic functional equation in various random normed spaces, Abstr. Appl. Anal., (in press).
[22] Shakeri, S., Intuitionistic fuzzy stability of Jensen type mapping, J. nonlinear sci. appl., 2, 105-112, (2009) · Zbl 1167.54004
[23] El Naschie, M.S., Remarks on superstring, fractal gravity, nagaswas diffusion and Cantorian space – time, Chaos, solitons and fractals, 8, 1873-1886, (1997) · Zbl 0934.83049
[24] El Naschie, M.S., On the uncertainty of Cantorian geometry and two-slit experiment, Chaos solitons fractals, 9, 517-529, (1998) · Zbl 0935.81009
[25] Li, M., Fuzzy gravitions from uncertain space – time, Phys. rev. D., 63, 63-76, (2001)
[26] Nozari, K.; Fazlpour, B., Some consequences of space – time fuzziness, Chaos solitons fractals, 34, 224-234, (2007) · Zbl 1132.83306
[27] Sidharth, B.G., ()
[28] Sigalotti, L.G.; Mejias, A., On el naschie’s conjugate complex time, fractal \(E^{(\infty)}\) space – time and faster-than-light particles, Int. J. nonlinear sci. numer. simul., 7, 467-472, (2006)
[29] Chang, S.S.; Rassias, J.M.; Saadati, R., The stability of the cubic functional equation in intuitionistic random normed spaces, Appl. math. mech., 31, 1-7, (2010)
[30] Hadžić, O.; Pap, E., Fixed point theory in PM-spaces, (2001), Kluwer Academic
[31] Hadžić, O.; Pap, E.; Budincević, M., Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces, Kybernetica, 38, 3, 363-381, (2002) · Zbl 1265.54127
[32] Hensel, K., Uber eine neue begründung der theorie der algebraischen zahlen, Jahresber. Deutsch. math. -verein, 6, 83-88, (1897) · JFM 30.0096.03
[33] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), Elsevier, North Holand New York · Zbl 0546.60010
[34] Chang, S.S.; Cho, Y.J.; Kang, S.M., Nonlinear operator theory in probabilistic metric spaces, (2001), Nova Science Publishers, Inc. New York
[35] Deschrijver, G.; O’Regan, D.; Saadati, R.; Vaezpour, S.M., \(\mathcal{L}\)-fuzzy Euclidean normed spaces and compactness, Chaos solitons fractals, 42, 40-45, (2009) · Zbl 1200.46065
[36] Goudarzi, M.; Vaezpour, S.M.; Saadati, R., On the intuitionistic fuzzy inner product spaces, Chaos, solitons fractals, 41, 1105-1112, (2009) · Zbl 1200.46066
[37] Kutukcu, S.; Tuna, A.; Yakut, A.T., Generalized contraction mapping principle in intuitionistic Menger spaces and application to differential equations, Appl. math. mech., 28, 799-809, (2007) · Zbl 1231.46021
[38] Saadati, R., On the \(\mathcal{L}\)-fuzzy topological spaces, Chaos solitons fractals, 37, 1419-1426, (2008) · Zbl 1142.54318
[39] Saadati, R.; Park, J., On the intuitionistic fuzzy topological spaces, Chaos solitons fractals, 27, 331-344, (2006) · Zbl 1083.54514
[40] Šerstnev, A.N., On the notion of a random normed space, Dokl. akad. nauk SSSR, 149, 280-283, (1963), (in Russian)
[41] Atanassov, K.T., Intuitionistic fuzzy sets, Fuzzy sets systems, 20, 87-96, (1986) · Zbl 0631.03040
[42] Deschrijver, G.; Kerre, E.E., On the relationship between some extensions of fuzzy set theory, Fuzzy sets systems, 23, 227-235, (2003) · Zbl 1013.03065
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.